# SDR 8MHR201807130001

- Difficulty date: July 13, 2018
- Submitted: July 13, 2018
- Operation: General aviation
- Filed by: Keystone Turbine Services, LLC, repair station 8MHR895B
- Make and model: Bell 407
- Engine: Allsn 250C47B
- System (JASC): 7250 · Turbine Section
- Part: Turbine Wheel
- Part number: 6898663
- Part serial: X625321
- Condition: Cracked
- Location: Engine
- Part time: 1,945 hours, 1,416 cycles
- Stage of operation: IN
- How discovered: D
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED TURBINE WHEEL, IN AREA SDJACENT TO THE CURVIC COUPLING.
